# SDR USAA2013022700010

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 44,735 hours, 18,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R1 DOOR LOWER FORWARD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RECONNECTED LOOSE CONNECTOR ON ASSEMBLY.  OPS CHECK GOOD.
